# SDR ALG2003F00019

- Difficulty date: December 3, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Engine: Allsn 250C47B
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 407064806101
- Part serial: 703120323
- Condition: Cracked
- Location: Engine Bay
- Part time: 5,261 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE BAY DOOR LOWER RECTANGLE SCREEN IS CRACKED AND UPPER 2ND FRONT FORWARD SQUARE SCREEN CRACKED.  LT AND RT ENGINE BAY DOORS.  CHAFING OCCURRING ON LOWER AND FORWARD EDGE OF DOORS.  LATCHES EXCESSIVE WEAR.  FASTENERS ON FORWARD AFT EDGE HAS EXCESSIVE WEAR AROUND FASTENER HOLE.  PULSING OF ROTOR WASH CAUSING STRESS ON LT DOOR.
